# SDR LR7A2022042603100

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 59,723 hours, 35,149 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Part number: 34022921
- Part serial: 1704
- Condition: Burned
- Location: #2
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

DURING THE CRUISE SEGMENT OF A SCHEDULED FLIGHT, FOUND #2 GENERATOR CONTROL PANEL (GCP) HAD SMOKE COMING FROM IT. PULLED #2 GCP FROM RACK. / DEFERRED #2 ENGINE GENERATOR SYSTEM IAW MEL 24-2(B); CAT C. #2 GENERATOR SYSTEM INOPERATIVE. C/W SP#1 "DRIVE SHAFT" REMOVED DMI 04027
